| Catalog Number |
03-2722-9 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Hemorrhage/Blood Loss/Bleeding (1888)
| Date of Event |
03/26/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.
Event or Problem Description
It was reported to fresenius that a combi set blood leak occurred during a patient¿s hemodialysis (hd) treatment.Additional details were obtained through follow-up with the user facility¿s technical manager.The blood leak was reportedly caused by a separation on the arterial side of the bloodline.The line that separated was reportedly lacking adhesive at the connection.The technical manager stated the blood leak was noted forty-five minutes into the patient¿s treatment.The patient care technician (pct) was checking the patient's blood pressure when the leak was noticed.There were no machine alarms.There were no leaks during the priming phase.Following the leak, the patient's blood was reportedly returned.The patient's estimated blood loss (ebl) due to the event was 100 to 200 ml.The machine was re-setup with new supplies and the patient then completed their treatment.There was no patient serious injury, no adverse effects were experienced, and no medical intervention was required as a result of the reported event.The sample was not available to be returned for manufacturer evaluation as it was reportedly discarded.However, a photo of the complaint device depicting the separated line was provided for review.
Event or Problem Description
Additional Manufacturer Narrative
Plant investigation: as the device was not returned to the manufacturer, a physical evaluation could not be performed.A batch records review was conducted by the manufacturer for the reported lot.There were no non-conformances or abnormalities identified during the manufacturing process which could be associated with the reported event.The entire lot has been sold and distributed.In addition, a device history review was performed and confirmed that the results of the in-progress and final quality control (qc) testing met all requirements.The lot met all specifications for release.A product history review did not reveal a probable cause for the customer complaint.However, a photo was received from the customer depicting a separation from the red ¿t¿ connector to the main arterial line.The reported event was able to be confirmed in accordance with the provided photo.